MathSciNet Relay Station
MathSciNet bibliographic data
MR550653 53C10 (53C20)
Chen, Su Shing; Eberlein, Patrick Isometry groups of simply connected manifolds of nonpositive curvature. Illinois J. Math. 24 (1980), no. 1, 73–103.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement